# SDR YENA2025082800884

- Difficulty date: August 28, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 02447
- Aircraft time: 75,405 hours, 27,108 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 RH SIDE IN OPEN FASTENER HOLE ( INBOARD LOWER HOLE ) AT DOOR STOP FITTING 4 POSITION,CRACK DIRECTION IS 2 O CLOCK AND 7 O CLOCK; (RESOLVED ON W/O: 1402836 TASKCARD: NR-00034)  REF AEROMAN WO # 2025-194/1 NR # 2025-471585 PERFORMED PERMANENT REPAIR LOC.ON FR 68 R/H SIDE AT AREA DOOR STOP FITTING 4 AT AFT GALLEY AREA I.A.W. A320 SRM 53-41-12-300-011, FIGURE 11 THIS REPAIR IS CATEGORY B AND INSPECTION MUST BE REQUIRED INSPECTION THRESHOLD FROM TIME OF ADL AT 38600FC(FH NOT RELEVANT) AND SUBSEQUENT INSPECTION AT INTERVALS OF 5300FC (FH NOT RELEVANT) IAW SRI 53-41-12-205-010 TABLE 009 FIGURE 001 FUR CREATED FUR-A320-53-02562.
